MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT BARD POLY MIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 DOT BARD POLY MIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440)
Date of Event 03/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of reeu0287 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
 
Event or Problem Description
It was reported via ms&s "caller states a few weeks ago he had his midline taken out.He states he now feels pain and tenderness a few inches from where the port was inserted.Caller asking if he should contact his doctor about this.Also what could be causing this issue." ms&s response "explained that he should contact his physician about this pain in his arm.Explained that some medications can irritate the vessels of the upper arm when they are given via a midline.Explained that this irritation can cause residual inflammation in the vein.It could also be something more serious like an infection or blood clot.The only way to know for sure is to have it evaluated further by his physician." additional information received 03/22/2021: concomitant therapy: "saw dr.On (b)(6), vein hard and sore, diagnosed a blood clot, prescribed 15 minute heat therapy three times a day, contact him if worse, report condition in 5 days.".

Brand Name
DOT BARD POLY MIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11655460
Report Number3006260740-2021-01289
Device Sequence Number3538127
Product Code PND
UDI-Device Identifier00801741121609
UDI-Public(01)00801741121609
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K001901
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000495A
Device Lot NumberREEU0287
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight70